RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1986, Volume 31, Issue 1, Pages 118–125 (Mi tvp1597)  

This article is cited in 3 scientific papers (total in 3 papers)

On the non-parametric estimation of a regression function which is smooth on a domain in $R^k$

M. Nussbaum


Full text: PDF file (517 kB)

English version:
Theory of Probability and its Applications, 1987, 31:1, 108–115

Bibliographic databases:

Received: 18.02.1982
Revised: 16.06.1985

Citation: M. Nussbaum, “On the non-parametric estimation of a regression function which is smooth on a domain in $R^k$”, Teor. Veroyatnost. i Primenen., 31:1 (1986), 118–125; Theory Probab. Appl., 31:1 (1987), 108–115

Citation in format AMSBIB
\Bibitem{Nus86}
\by M.~Nussbaum
\paper On the non-parametric estimation of a~regression function which is smooth on a~domain in $R^k$
\jour Teor. Veroyatnost. i Primenen.
\yr 1986
\vol 31
\issue 1
\pages 118--125
\mathnet{http://mi.mathnet.ru/tvp1597}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=836958}
\zmath{https://zbmath.org/?q=an:0606.62039}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 31
\issue 1
\pages 108--115
\crossref{https://doi.org/10.1137/1131010}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987G554300010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1597
  • http://mi.mathnet.ru/eng/tvp/v31/i1/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 52:1 (2008), 58–77  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Juditsky A.B., Lepski O.V., Tsybakov A.B., “Nonparametric Estimation of Composite Functions”, Annals of Statistics, 37:3 (2009), 1360–1404  crossref  mathscinet  zmath  isi
    3. Goldenshluger A., Lepski O., “Structural adaptation via L–p–norm oracle inequalities”, Probability Theory and Related Fields, 143:1–2 (2009), 41–71  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:139
    Full text:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020